# SDR CA021212004

- Difficulty date: December 12, 2002
- Submitted: January 21, 2003
- Operation: Air carrier
- Make and model: Gulstm 690A
- Aircraft time: 4,735 hours
- Engine: Garrtt TPE3315251K
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 410008173
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE ACCOMPLISHING AN INSPECTION 2 CRACKS WERE NOTED EMANATING FROM A FASTENER HOLE IN THE VERTICAL STAB SKIN. THE CRACKS WERE 5/16 INCH AND 3/16 INCH IN LENGTH. THE CRACKS WERE LOCATED AT WL 25.1, 4 FASTENERS ABOVE THE SB 218 KIT DOUBLER (REF AD95-13-02 WHICH WAS PREVIOUSLY INSTALLED. THE AIRCRAFT WILL BE REPAIRED PRIOR TO BEING RETURNED TO SERVICE. THE OTHER 690A'S IN THE FLEET WERE INSPECTED WITH NO DEFECTS NOTED.
